MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO 3CG TPS 5F BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO 3CG TPS 5F BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 1295118
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of difficulty inserting a microintroducer is confirmed; however, the exact cause is unknown.One 5.0 fr x 7 cm microintroducer was returned for evaluation.An initial visual observation showed use residue on the returned sample.The entire length of the microintroducer was observed to be curved.The distal tip of the sheath was observed to be damaged.A microscopic observation revealed one edge of the distal tip of the introducer sheath was buckled and folded with plastic deformation at the corners of the fold.No damage was observed on the distal tip of the dilator.While the cause of the damage observed on the introducer sheath tip is unknown, possible causes include damage during handling or use.A lot history review (lhr) of reer1121 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the micro-introducers are not as easy to insert.It was further reported that if the staff has difficulty advancing it into the skin, they may have to try again with a different one from a separate kit.The microez microintroducer 5.0 f with vessel dilator were in the powerpicc solo catheter with sherlock 3cg tip positioning system stylet insertion package.06/24/2021: the returned microintroducer was found to be buckled and folded.

Brand Name
POWERPICC SOLO 3CG TPS 5F BASIC TRAY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12184340
Report Number3006260740-2021-02813
Device Sequence Number4425035
Product Code LJS
UDI-Device Identifier00801741034633
UDI-Public(01)00801741034633
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number1295118
Device Catalogue Number1295118
Device Lot NumberREER1121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;